Dallas drug injury

Taking Antihistamines While Wearing Contacts Could Lead To Blindness

by fpw | May 29th, 2012

May 29, 2012

While many individuals would not be able to make it through spring allergy season without medications to keep their symptoms under control, some of the drugs they are taking could lead to a plethora of serious health problems.

According to NBC 5 News, one man was taking antihistamines in order to help with the sneezing and itching sensations due to high levels of pollen in the air; however, the medication he was taking was causing his eyes to dry out and become irritated. This problem was compounded by his contact lenses, which were rubbing against his corneas and leading to bacterial infections.

His optometrist, Dr. Jeanette Lee, stated, “These are serious infections. If not treated, they could leave you blind.” She also noted that she has seen a dramatic rise of more than 20 percent of patients complaining of the same issue.

Antibiotics were able to clear up the patient’s severe eye infection, but the doctor suggests limiting the amount of time that you wear contacts if you are also taking antihistamines. If you must wear contact lenses while taking allergy medications, it is important to remember to dampen the lenses with drops regularly and to take them out before going to sleep.

The Dallas Personal Injury Lawyers with Ferrer, Poirot & Wansbrough suggest avoiding a Dallas Drug Injury such as the ones caused by antihistamines and dry eyes by staying hydrated while participating in outdoor activities.

Yaz still being questioned due to drug injuries

by fpw | April 22nd, 2010

Yaz, a birth control medication that has been available since 2006, is currently the center of a debate regarding patients’ risk for drug injuries as a result of taking the drug.

So are Yaz and Yasmin, another birth control, really a drug injury risk for patients? Some studies seem to think so, according to News Inferno.

Some studies have shown that healthy women who took Yaz were at risk for drug injuries such as blood clots because of the type of progestin used in the drug.

Birth control pills that did not contain desogestrel, gestodone and drospirenone types of progestin were not associated with the high risk of drug injuries.

Read more.

Do you think Yaz is dangerous? Have you suffered a drug injury because of a prescribed medication? Ferrer, Poroit & Wansbrough Attorneys at Law can help you.

Caffeine consumption from coffee does not cause drug injuries for diabetic men

by fpw | June 4th, 2009

June 4, 2009

A study has found that caffeine consumption from habitual coffee drinking does not lead to drug injuries for diabetic men, according to Reuters Health.

The study found that caffeine in coffee, even having four cups of caffeinated coffee per day, did not increase the risk of drug injuries such as cardiovascular disease or dying for diabetic men.

Risk of drug injuries did not increase for diabetic men who smoke and who also drank caffeinated coffee .

Diabetic men in Texas are also not at an increased risk for Texas drug injuries because of caffeine consumption through coffee, according to the study.

Read more

The Texas drug injury lawyers at Ferrer, Poirot & Wansbrough can help if you suffered a drug injury.

Epilepsy drug may cause drug injuries or birth injuries in babies

by fpw | April 23rd, 2009

April 23, 2009

Epilepsy drug valproate may cause pregnant women taking the drug to suffer birth injuries or drug injuries, according to HealthDay.

When a pregnant woman takes valproate, the drug may cause her baby to suffer drug injuries such as impaired intelligence for three years or longer.

The study advocates trying other epilepsy drugs before valproate however, valproate is the only drug that works for some women.

Pregnant women in Texas who take valproate could cause their babies to suffer Texas drug injuries such as impaired intelligence.

Read More

The Texas drug injury lawyers at Ferrer, Poirot & Wansbrough can help if you suffered injury after taking a prescription drug.

FDA warns against possible drug injuries during MRIs

by fpw | March 10th, 2009

March 10, 2009

The Food and Drug Administration is warning that some medication skin patches worn for treatment of pain, smoking cessation, and delivery of hormonal medications can cause drug injuries during an MRI.

The agency reports that drug injuries, including burns, could occur if the patches are worn during an MRI.

Some of the skin patches can conduct electricity, making it possible for patients who wear these patches during an MRI to suffer drug injuries.

Texas patients who wear these patches during MRIs could suffer Texas drug injuries as a result.

Read More

The Texas drug injury attorneys at Ferrer, Poirot & Wansbrough can help if you suffered a drug injury.

Rheumatoid Arthritis drug may increase risk of drug injury

by fpw | March 3rd, 2009

March 3, 2009

Health Day News reported that drugs used to treat Rheumatoid Arthritis may increase patients’ risk of drug injuries such shingles.

The report comes after a study indicates that the risk for drug injuries such as shingles is increased in older patients who take rheumatoid arthritis drugs, and especially in those taking steroids.

Though the report may help patients and doctors be better informed about interactions between medications, it is not likely that knowledge of the potential drug injuries will change the way rheumatoid arthritis medications are prescribed.

Texas patients taking rheumatoid arthritis medications and steroids could experience an increased risk for Texas drug injuries.

Read More

The Texas drug injury lawyer at Ferrer, Poirot & Wansbrough can help if you were injured by a drug.

Herbal drugs could cause drug injuries

by fpw | February 26th, 2009

February 26, 2009

According to Reuters, drugs prescribed for impotence could cause drug injuries such as low blood sugar levels.

The drug injuries were linked to illegal anti-impotence drugs and herbal treatments that have been contaminated with diabetes drug glyburide.

Four people have died as a result of the drug injuries which were linked to counterfeit Cialis and herbal preparations. The drugs lowered blood sugar to dangerous levels in the four people who died.
Texans who took these anti-impotence drugs could experience Texas drug injuries.

Read More

The Texas drug injury lawyers at Ferrer, Poirot & Wansbrough can help if you have suffered from a drug injury.

Psoriasis drug could cause drug injuries, death

by fpw | February 24th, 2009

February 24, 2009

HealthDay reported that the Food and Drug Administration is warning patients taking a drug prescribed to treat psoriasis that the drug could cause drug injuries or death.

The FDA reported that three people have died of drug injuries as a result of the psoriasis drug Raptiva.

Two of the three patients had been taking Raptiva and contracted a brain infection called progressive multifocal leukoencephalopathy, which caused the drug injuries and deaths. The third person that died is believed to have contracted the brain infection as well.

The FDA warned that patients should watch for symptoms of the brain infection and doctors should carefully monitor patients to watch for signs of drug injury.

Texas patients who are being treated with Raptiva could suffer Texas drug injuries.

Read More

The Texas drug injury lawyers at Ferrer, Poirot & Wansbrough can help if you have suffered a drug injury.

Some stimulant drugs may cause drug injuries such as addiction

by fpw | February 5th, 2009

February 5, 2009

According to Reuters, some stimulant drugs which are used to treat Attention Deficit Hyperactivity Disorder symptoms may cause drug injuries such as addiction.

According to the report, stimulant drugs such as methylphenidate could cause drug injuries such as the brain changes similar to those seen with cocaine addiction.

The study that discovered the potential for drug injuries was prompted by a report that more than seven million Americans were abusing methylphenidate.

Texas patients who take methylphenidate may experience Texas drug injuries, such as addiction.

Read More

The Texas drug injury lawyers at Ferrer, Poirot & Wansbrough can help if you have suffered a drug injury.

Painkiller may cause drug injuries

by fpw | February 3rd, 2009

February 3, 2009

The Associated Press
reported that the FDA is recommending a ban on Darvon, a painkiller that has been shown to increase chances of drug injuries to patients taking the medication.

The drug has been used to treat pain for the past 50 years, but it has been discovered that it could cause drug injuries such as addiction and suicide.

In the wake of the new information, the FDA has said the drug will be phased out gradually because many patients who could be at risk for drug injuries have become depended on it.

Patients in Texas who take Darvon could suffer Texas drug injuries as a result.

Read More

The Texas drug injury lawyers at Ferrer, Poirot & Wansbrough can help if you have suffered a drug injury.